| Model Number |
72203983 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Muscular Rigidity (1968); Pain (1994)
| Date of Event |
03/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: internal complaint reference: case-(b)(4).H3, h6: this complaint was opened by smith+nephew to document a patient complication identified through a review of the smith & nephew data capture agreement 1073 luminis health final data summary from united states that includes reference to the use of a smith+nephew product.The reported issue(s) relate to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that on clinical review smith & nephew data capture agreement 1073 luminis health final data summary, 1 patient had adhesive capsulitis requiring lysis of adhesions 6 months after a procedure using an unspecified anchor.The patient continued on to have persistent pain requiring biceps tenodesis and synovial biopsy 15 months after.Patient outcome is unknown.No further information is available.
Event or Problem Description
It was reported that on clinical review smith & nephew data capture agreement 1073 luminis health final data summary, 1 patient had adhesive capsulitis requiring lysis of adhesions 6 months after a rotator cuff repair using a healicoil knotless anchor.The patient continued on to have persistent pain requiring biceps tenodesis and synovial biopsy 15 months after.Patient is doing well.No further information is available.
Additional Manufacturer Narrative
H10: h2: additional information: h6: health effect - clinical code corrected data: h6: health effect - impact code.